# SDR UIEA2017060400908

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 18,441 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: BACC10GY250
- Part serial: NSN
- Condition: Leaking
- Location: A/C Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AIR CONDITIONING BAY LT TRIM AIR CHECK VALVE MOUNTING CLAMP FOUND LEAKING.  THE CHECK VALVE MOUNTING CLAMP WAS REMOVED AND REPLACED IAW AMM 21-61-05, REV 121, AND LEAK CHECKED IAW AMM 21-61-05, REV 121.  FOUND SATISFACTORY.
